# SDR MASA200601764

- Difficulty date: July 3, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N515MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10117
- Aircraft time: 7,113 hours, 4,428 cycles
- System (JASC): 2760 · Drag Control System
- Part: Converter
- Part number: 6227209002
- Part serial: 133GM
- Condition: Malfunctioned
- Location: Spoiler Sys
- Part time: 7,145 hours, 4,450 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH BNA - SPOILER/STAB FAULT.  MAINTENANCE REMOVED AND REPLACED CONVERTER.
